# SDR FDEA202506100885

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51308
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION A STA  1180 TO 1200 RBL 45, DOT 4-141 REMOVED, FABRICATED & INSTALLED NEW MAIN CABIN SEAT TRACK PER DWG BAC 1520-792 STA   1120-STA 1200 RBL 45, P.M. IAW GMM 7-0-1001, MAJOR REPAIR.
